Jump to content





2 Months In

Posted by acnesucks93, in forums, isotretinoin, claravis, accutane 06 June 2013 · 620 views

accutane claravis isotretinoin
Please comment and tell me what you think:
 
So I've been taking accutane (Claravis) for over two months now. I started with 40 mg every day for about the first month and a half and for the past few weeks I've been taking 80 mg per day. I am a male, 170 pounds. I am still not clear, in fact my skin is as bad as ever and I was wondering why the accutane is taking so long to clear me up. I figured that maybe because my derm had me on only 40 mg per day for the first 6 weeks the medicine did not have its full effect initially, and is now starting to kick in fully. I realize that accutane makes acne worse for the fist month or two, which is why im thinking that my skin is just now getiing worse ( and getting closer to actual results, hopefully). Please let me know what you guys think based on your experiences with the drug and getting clear skin. Thanks!




I'm right there with you man I'm at 80mg and I have it horrible on my chest/back we are talking big painful cysts/blood postules. So I have trouble not picking/popping to relieve pressure/pain but I too am going through some tough breakouts which I thought I got through. I'm almost 2.5 months in at 80mg so even though its hard and painful not to pick/pop sometimes I am going to try my best and hope by doing so it wont spread an infection and heal better without scaring but I know I am going to have some dark marks for a while on my chest/back. I think once we both get beyond month 3 it will start turning around, we may need 5 plus months and I hope my doctor allows me I really need it!

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Latest Visitors